Brinzolamide-induced Follicular ConjunctivitisYoung, Jonathan W., MD, PhD*; Clements, John L., MD*; Morrison, John C., MD*; Takusagawa, Hana L., MD*,†Journal of Glaucoma: November 2018 - Volume 27 - Issue 11 - p e183–e184 doi: 10.1097/IJG.0000000000001063 Online Articles: Case Report/Small Case Series Abstract Author InformationAuthors Article MetricsMetrics We report a case of a patient who developed a severe case of follicular conjunctivitis from brinzolamide after 1.5 years of consistent use. This patient was rechallenged again after resolution of the follicles and subsequently redeveloped similar conjunctivitis. This is the first confirmed reported case of follicular conjunctivitis from brinzolamide use. *Casey Eye Institute, Oregon Health and Science University, Portland, OR †The Eye Center, Eugene, OR Supported by an unrestricted departmental grant from Research to Prevent Blindness (New York, NY) and an NEI/NIH core grant P30 EY010572. Disclosure: The authors declare no conflict of interest. Reprints: Hana L. Takusagawa, MD, 3303 SW Bond Ave., 11th floor, Portland, OR 97239 (e-mail: firstname.lastname@example.org). Received August 6, 2018 Accepted August 9, 2018 Copyright © 2018 Wolters Kluwer Health, Inc. All rights reserved.